Alert archive / Michigan / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Northern Indiana

June 21, 2012Hillsdale County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2012, 3:26 PM EDT for Hillsdale County, Michigan. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2012, 3:26 PM EDT (19:26 UTC)
Expired
Jun 21, 2012, 4:15 PM EDT
In force
49 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Hillsdale County, MI

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:38 PM EDTTSTM WND DMGAllen, MIREPORTS OF TREES AND POWERLINES DOWN IN ALLEN ALONG U.S. 12. TIME ESTIMATED FROM RADAR.
Jun 21, 3:40 PM EDTTSTM WND DMG2 Sse Allen, MIREPORT OF TREES DOWN ACROSS THE COUNTY. TREE FELL ON A CAR NEAR STATE ROUTE 49 AND WEST BACON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS53 KIWX 211926
SVRIWX
MIC059-212015-
/O.NEW.KIWX.SV.W.0026.120621T1926Z-120621T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT THU JUN 21 2012

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...

* UNTIL 415 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  12 MILES WEST OF READING...OR 4 MILES SOUTH OF COLDWATER...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  READING...
  HILLSDALE AND JONESVILLE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LONG
LAKE...ALLEN...CAMBRIA...BEAR LAKE...LAKE WILSON...OSSEO...NORTH
ADAMS...PITTSFORD...MOSCOW...JEROME...SOMERSET CENTER AND SOMERSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4179 8436 4179 8483 4198 8483 4208 8438
      4208 8436
TIME...MOT...LOC 1924Z 254DEG 29KT 4189 8496
WIND...HAIL 60MPH 1.75IN

$$
3 follow-up statements
435 
WWUS53 KIWX 211944
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT THU JUN 21 2012

MIC059-212015-
/O.CON.KIWX.SV.W.0026.000000T0000Z-120621T2015Z/
HILLSDALE MI-
344 PM EDT THU JUN 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR HILLSDALE COUNTY...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES WEST OF 
HILLSDALE...AND MOVING EAST AT 40 MPH. NUMEROUS REPORTS OF DAMAGE 
HAVE BEEN RECEIVED WITH THIS STORM ACROSS EASTERN BRANCH COUNTY.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  HILLSDALE AND JONESVILLE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OSSEO...
NORTH ADAMS...JEROME...SOMERSET CENTER AND SOMERSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4179 8436 4179 8483 4198 8483 4208 8438
      4208 8436
TIME...MOT...LOC 1944Z 260DEG 35KT 4193 8471
WIND...HAIL 60MPH <.50IN

$$
096 
WWUS53 KIWX 212000
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT THU JUN 21 2012

MIC059-212015-
/O.CON.KIWX.SV.W.0026.000000T0000Z-120621T2015Z/
HILLSDALE MI-
400 PM EDT THU JUN 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN HILLSDALE COUNTY...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED OVER CENTRAL
HILLSDALE COUNTY...OR ABOUT 5 MILES NORTHEAST OF HILLSDALE...AND
MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN HILLSDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS
JEROME...SOMERSET AND SOMERSET CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4194 8436 4192 8461 4201 8469 4208 8438
      4208 8436
TIME...MOT...LOC 2000Z 247DEG 37KT 4200 8450
WIND...HAIL 60MPH <.50IN

$$
952 
WWUS53 KIWX 212014
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 PM EDT THU JUN 21 2012

MIC059-212024-
/O.EXP.KIWX.SV.W.0026.000000T0000Z-120621T2015Z/
HILLSDALE MI-
414 PM EDT THU JUN 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HILLSDALE COUNTY
WILL EXPIRE AT 415 PM EDT...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4194 8436 4192 8461 4201 8469 4208 8438
      4208 8436
TIME...MOT...LOC 2014Z 247DEG 37KT 4206 8432

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:45 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 21, 1:45 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT THU JUN 21 2012

.UPDATE/AVIATION...
POTENT NRN STREAM SW CONTS EWD ACRS SW ON THIS AFTN. TRAILING CDFNT
EXTENDS SWD FM SFC CYCLONE OVR SRN JAMES BAY BISECTING CNTRL LWR MI
THEN TRAILS WWD INTO ERN IL/WRN IN BORDER AREA. DOWNSTREAM
WARMING/MIXING HAS BEEN QUICK THROUGH THIS MORNING W/SFC BASED CAPE
SUGGESTIVE OF IMMINENT CONV INITIATION ALG SFC BNDRY AND SECONDARY
CONVN ALG 850MB FRONT FARTHER BACK ACRS IL AND OBSVD RECENTLY IN THE
GREATER CHICAGO METRO AREA. THUS BELIEVE GIST OF AFTN GRIDDED POPS
ON THE MARK W/CONCURRENT NOD OF LATEST RUN OF 4KM SPC WRF. HWVR
SHEAR IS LACKING AND DOUBT MUCH OF A SVR WIND THREAT EXISTS EVEN IN
DEEP/WELL MIXED AND HOT BNDRY LYR GIVEN LACK OF CAPE AND MID LVL FLW
MAX OF ONLY 30KTS.

VFR CONDS XPCD THROUGH THE TAF PD. HWVR GUSTY WINDS AT KFWA THIS
AFTN AND ISOLD-SCT COVERAGE OF CONVN THROUGH MID AFTN.

&&

.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT...A COLD FRONT EXTENDING FROM WI INTO E
IA WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY. OVERNIGHT
CONVECTIVE OUTFLOWS UPSTREAM HAVE MADE THE FRONT DIFFUSE WITHOUT ANY
SHARP OR WELL DEFINED BOUNDARY. VERY CHALLENGING FOR TIMING AND
COVERAGE OF CONVECTION TODAY GIVEN VERTICAL WIND PROFILES WITH
RELATIVELY WARM MID LEVEL TEMPS. FOR THIS PACKAGE...FAVOR THE 4KM
NAM/WRF. THE NAM/WRF APPEARS TO HAVE THE BEST HANDLE WITH THE
ONGOING CONVECTION AND BOUNDARIES AND PROVIDES A REASONABLE SOLUTION
THIS AFTERNOON. EXPECT A GENERAL DEVELOPMENT OF STORMS OVER NRN
INDIANA INTO LOWER MICHIGAN BY EARLY AFTERNOON. ADDED GUSTY WINDS TO
STORMS THIS AFTERNOON GIVEN HOT TEMPERATURES WITH SIGNIFICANT
DOWNWARD CAPE. KEPT A LINGERING CHANCE FOR A STORM THIS EVENING OVER
FAR SOUTHEAST AREAS INCLUDING LIMA/AOH. KEPT THE REST OF THE SHORT
TERM FCST DRY CITY WITH COOLER TEMPERATURES.

&&

.LONG TERM...
SATURDAY THROUGH WEDNESDAY...
NW FLOW PATTERN EXPECTED THROUGH THE EXTENDED PERIOD BRINGING COOLER
AND LESS HUMID CONDITIONS TO THE AREA. HIGHS THROUGH THE PERIOD
EXPECTED TO BE AOB NORMAL...WITH 5-10F BELOW NORMAL FOR MON AND TUE.
DISTURBANCE MOVING DOWN THROUGH NW FLOW TO IMPACT THE AREA THIS
WEEKEND ALONG WITH A WEAK SFC REFLECTION IN THE FORM OF A FRONTAL
WAVE MOVING ALONG DIFFUSE BOUNDARY. LARGE VARIABILITY AMONG THE
MODELS WRT TIMING SO WILL STAY CLOSE TO GOING FCST AND KEEP SLIGHT
CHANCE IN FOR SUN/SUN NITE. OTHERWISE DROUGHT CONDITIONS TO PERSIST
WITH DRY FCST REMAINDER OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SKIPPER
LONG TERM...LOGSDON
AVIATION...T
Hazardous weather outlook, Jun 21, 8:47 AM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM EDT THU JUN 21 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-221000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
847 AM EDT THU JUN 21 2012 /747 AM CDT THU JUN 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATE TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. NO SEVERE STORMS ARE EXPECTED HOWEVER AN ISOLATED STORM
MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. HOWEVER...NO RELIEF FROM THE INTENSIFYING DROUGHT IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-221000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
847 AM EDT THU JUN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH EARLY AFTERNOON. NO
SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 21, 11:19 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1119 AM EDT THU JUN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     RIP CURRENTS     SAINT JOSEPH            42.11N  86.48W
06/19/2012                   BERRIEN            MI   BROADCAST MEDIA

            *** 1 FATAL *** TTWENTY SIX YEAR OLD MALE JUMPED OFF
            PIER AT SILVER BEACH COUNTY PARK...RESURFACED BRIEFLY
            CALLED FOR HELP...THEN DISAPPEARED BENEATH THE WAVES.

&&

LEWIS
Local storm report, Jun 21, 11:19 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1119 AM EDT THU JUN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     RIP CURRENTS     SAINT JOSEPH            42.11N  86.48W
06/19/2012                   BERRIEN            MI   BROADCAST MEDIA

            *** 1 FATAL *** TWENTY SIX YEAR OLD MALE JUMPED OFF
            PIER AT SILVER BEACH COUNTY PARK...RESURFACED BRIEFLY
            CALLED FOR HELP...THEN DISAPPEARED BENEATH THE WAVES.

&&

LEWIS
Special weather statement, Jun 21, 2:48 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
248 PM EDT THU JUN 21 2012

MIZ079-080-211915-
BRANCH MI-ST. JOSEPH MI-
248 PM EDT THU JUN 21 2012

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEASTERN ST. JOSEPH AND
BRANCH COUNTIES...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STURGIS...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  COLDWATER...
  COLON...
  BRONSON...MATTESON LAKE AND GILEAD...
  BATAVIA...LAKE OF THE WOODS AND HODUNK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4207 8499 4186 8489 4177 8530 4176 8546
      4189 8553 4208 8502
TIME...MOT...LOC 1848Z 248DEG 28KT 4184 8536

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:48 PM EDTSpecial Weather StatementIWXBranch27 min
Jun 21, 2:59 PM EDTSevere Thunderstorm WarningIWXBranch46 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.